Asymptotic Dichotomy in a Class of Third-Order Nonlinear Differential Equations with Impulses
Kun-Wen Wen,
Gen-Qiang Wang and
Sui Sun Cheng
Abstract and Applied Analysis, 2010, vol. 2010, 1-20
Abstract:
Solutions of quite a few higher-order delay functional differential equations oscillate or converge to zero. In this paper, we obtain several such dichotomous criteria for a class of third-order nonlinear differential equation with impulses.
Date: 2010
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2010/562634.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2010/562634.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:562634
DOI: 10.1155/2010/562634
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().